# SDR DALA2022091306077

- Difficulty date: September 10, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 83,142 hours, 11,011 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3302 EMERGENCY SEAT MOUNTED LIGHTING DAMAGED AT 32H. CORRECTIVE ACTION: RESECURED EMERGENCY LIGHT SHROUD 32H. (2402720)
